# SDR CALA9801498

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 17,287 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE A-HYD PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  THE NR 1 ENGINE A-HYD PUMP LOW PRESSURE LIGHT ILLUMINATED AND THE EMERGENCY CHECKLIST FOR LOSS OF HYD WAS COMPLETED.  THE AIRCRAFT WAS RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLUID LEAKING FROM CASE DRAIN OF THE NR 2 ENGINE A-HYD PUMP.  THE PUMP WAS REMOVED AND REPLACED IAW MM 29-10-32, PAGE 401.  IN ADDITION, THE NR 1 ENGINE DRIVEN HYD PUMP WAS REMOVED AND REPLACED.  THE A-HYD SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
